# SDR K11A2008121672004

- Difficulty date: October 26, 2007
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Aircraft time: 55,552 hours, 32,293 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bolt
- Condition: Corroded
- Location: Attach Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BULKHEAD FITTING ATTACH BOLTS.
